# SDR USAASA04027

- Difficulty date: March 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 61639103
- Condition: Discharged
- Location: Escape Slide
- Part time: 10,643 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE L2 DOOR ESCAPE SLIDE INFLATION RESERVOIR PRESSURE WAS FOUND TO BE LOW.  MAINTENANCE REPLACED THE L2 DOOR ESCAPE SLIDE RESERVOIR.  OK FOR SERVICE.  (M)
